# SDR AALA202103059014

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 22,824 hours, 8,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT DOOR 4R SLIDE PRESSURE LOW.  SERVICED 4R SLIDE BOTTLE PER 52-10-00.
